Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 823862, 11 pages
http://dx.doi.org/10.1155/2015/823862
Research Article

The Boundedness of Some Integral Operators on Weighted Hardy Spaces Associated with Schrödinger Operators

College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 21 July 2015; Accepted 22 October 2015

Academic Editor: Dashan Fan

Copyright © 2015 Hua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Simon, “Maximal and minimal Schrödinger forms,” Journal of Operator Theory, vol. 1, no. 1, pp. 37–47, 1979. View at Google Scholar · View at MathSciNet
  2. Z. W. Shen, “Lp estimates for Schrodinger operators with certain potentials,” Annales de l'Institut Fourier, vol. 45, pp. 513–546, 1995. View at Google Scholar
  3. H. Gunawan, “Some weighted estimates for imaginary powers of Laplace operators,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 129–135, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Sikora and J. Wright, “Imaginary powers of Laplace operators,” Proceedings of the American Mathematical Society, vol. 129, no. 6, pp. 1745–1754, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  6. P. Auscher and J. M. Martell, “Weighted norm inequalities for fractional operators,” Indiana University Mathematics Journal, vol. 57, no. 4, pp. 1845–1870, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. T. Duong and L. X. Yan, “On commutators of fractional integrals,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3549–3557, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. X. Mo and S. Z. Lu, “Boundedness of multilinear commutators of generalized fractional integrals,” Mathematische Nachrichten, vol. 281, no. 9, pp. 1328–1340, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. X. Yan, “Classes of Hardy spaces associated with operators, duality theorem and applications,” Transactions of the American Mathematical Society, vol. 360, no. 8, pp. 4383–4408, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Song and L. X. Yan, “Riesz transforms associated to Schrödinger operators on weighted Hardy spaces,” Journal of Functional Analysis, vol. 259, no. 6, pp. 1466–1490, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Garcia-Cuerva, “Weighted Hpspaces,” Dissertations Math, vol. 162, pp. 1–63, 1979. View at Google Scholar
  12. J.-O. Stömberg and A. Torchinsky, Weighted Hardy spaces, vol. 1381 of Lecture Notes in Mathematics, Springer-Verlag, 1989. View at MathSciNet
  13. H. Wang, “Riesz transforms associated with Schrodinger operators acting on weighted Hardy spaces,” Analysis in Theory and Applications, vol. 31, no. 2, pp. 138–153, 2015. View at Google Scholar · View at MathSciNet
  14. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  16. E. B. Davies, Heat Kernels and Spectral Theory, Cambridge University Press, Cambridge, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. M. Ouhabaz, Analysis of Heat Equations on Domains, vol. 31 of London Mathematical Society Monographs, Princeton University Press, Princeton, NJ, USA, 2005. View at MathSciNet
  18. P. Auscher, X. T. Duong, and A. McIntosh, “Boundedness of Banach space valued singular integral operators and Hardy spaces,” Preprint, 2005.
  19. S. Hofmann, G. Z. Lu, D. Mitrea, M. Mitrea, and L. X. Yan, “Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates,” Memoirs of the American Mathematical Society, vol. 214, no. 1007, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Sikora, “Riesz transform, Gaussian bounds and the method of wave equation,” Mathematische Zeitschrift, vol. 247, no. 3, pp. 643–662, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. T. Duong and L. X. Yan, “Spectral multipliers for Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates,” Journal of the Mathematical Society of Japan, vol. 63, no. 1, pp. 295–319, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. Hofmann and S. Mayboroda, “Hardy and BMO spaces associated to divergence form elliptic operators,” Mathematische Annalen, vol. 344, no. 1, pp. 37–116, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. G. Deng, X. T. Duong, A. Sikora, and L. X. Yan, “Comparison of the classical BMO with the BMO spaces associated with operators and applications,” Revista Matemática Iberoamericana, vol. 24, no. 1, pp. 267–296, 2008. View at Publisher · View at Google Scholar · View at MathSciNet